# SDR 96ZZZW47

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CARGO COMPARTMENT LEFT SIDE STRINGER 21L BETWEEN STA 1240 AND 1260 FUSELAGE SKIN HAS CORROSION. REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER RICH EO D85310-6124 REV 1.
